Stochastic dissipative PDEs and Gibbs measures

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)291-330
Number of pages40
JournalCommunications in Mathematical Physics
Volume213
Publication statusPublished - 2000

Cite this

@article{353d7f1738d54a14b2de17c7d955ddaf,
title = "Stochastic dissipative PDEs and Gibbs measures",
author = "Sergei Kuksin",
year = "2000",
language = "English",
volume = "213",
pages = "291--330",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",

}

Stochastic dissipative PDEs and Gibbs measures. / Kuksin, Sergei.

In: Communications in Mathematical Physics, Vol. 213, 2000, p. 291-330.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stochastic dissipative PDEs and Gibbs measures

AU - Kuksin, Sergei

PY - 2000

Y1 - 2000

M3 - Article

VL - 213

SP - 291

EP - 330

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

ER -